# SDR CALA2013092091313

- Difficulty date: September 19, 2013
- Submitted: September 23, 2013
- Operation: Air carrier
- Aircraft: N562UA
- Make and model: Boeing 757222
- Aircraft serial: 26664
- Aircraft time: 68,881 hours, 25,331 cycles
- Engine: Pwa PW2037
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Lens
- Condition: Missing
- Location: L4 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT LT EXIT DOOR "ARMED" LIGHT MISSING.  LENS ASSEMBLY IS MISSING, COULD NOT LOCATE.  REPLACED DOOR 4 LEFT LENS CAP ASSEMBLY IAW AMM 52-11-96.
